MAUDE Adverse Event Report: SURE-T PARADIGM; CONTACT DETACH G29 60/6 PCC

SURE-T PARADIGM; CONTACT DETACH G29 60/6 PCC
Model Number MMT-864
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).On (b)(6) 2019, it was reported that the patient had an issue with the infusion set yesterday.Reportedly, when he went to put the set on and the middle portion where the quick release is, it would not click and stay on.Therefore, he took the set off and tried a new set and had no issues.Upon investigation of the returned used device (1 tubing), it was found that the tubing was detached from the tubing connector and the glue was missing from the tubbing connector (glue was misplaced on the tubing connector).No further information available.

Brand Name
SURE-T PARADIGM
Common Device Name
CONTACT DETACH G29 60/6 PCC
MDR Report Key10228748
Report Number3003442380-2020-00315
Device Sequence Number10906052
Product Code FPA
UDI-Device Identifier05705244005778
UDI-Public05705244005778
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/01/2021
Device Model NumberMMT-864
Device Lot Number5256032
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2019
Initial Report FDA Received Date07/03/2020
Patient Sequence Number1